The Stacks Project


Bibliography item: Saito

authorSaito, Takeshi
titleVanishing cycles and geometry of curves over a discrete valuation ring
year1987
typearticle
urlhttp://dx.doi.org/10.2307/2374585
journalAmer. J. Math.
number6
volume109
pages1043–1085

BibTeX code

You can use the following code to cite this item yourself.

@article{Saito,
  author = {Saito, Takeshi},
  title = {Vanishing cycles and geometry of curves over a discrete valuation ring},
  year = {1987},
  url = {http://dx.doi.org/10.2307/2374585},
  journal = {Amer. J. Math.},
  number = {6},
  volume = {109},
  pages = {1043--1085},
}